Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Li, Libo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Gapeev, Pavel V. and Li, Libo (2022) Perpetual American standard and lookback options with event risk and asymmetric information. SIAM Journal on Financial Mathematics, 13 (3). 773 - 801. ISSN 1945-497X

Gapeev, Pavel V. and Li, Libo (2022) Optimal stopping problems for maxima and minima in models with asymmetric information. Stochastics: an International Journal of Probability and Stochastic Processes, 94 (4). 602 - 628. ISSN 1744-2508

Gapeev, Pavel V., Li, Libo and Wu, Zhuoshu (2021) Perpetual American cancellable standard options in models with last passage times. Algorithms, 14 (1). 1 - 11. ISSN 1999-4893

This list was generated on Sun May 26 06:42:41 2024 BST.